×

Found 417 Documents (Results 1–100)

100
MathJax

Mean-value theorem for multiple trigonometric sums on the sequence of Bell polynomials. (English. Russian original) Zbl 07411020

Proc. Steklov Inst. Math. 314, 290-299 (2021); translation from Tr. Mat. Inst. Steklova 314, 301-310 (2021).
MSC:  11L07 11L40 11L03
PDF BibTeX XML Cite
Full Text: DOI

Combinatorics and number theory of counting sequences. (English) Zbl 1445.05001

Discrete Mathematics and Its Applications. Boca Raton, FL: CRC Press (ISBN 978-1-138-56485-5/hbk; 978-1-315-12265-6/ebook). xvii, 479 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Operator transformation of probability densities. (English) Zbl 07121768

Molahajloo, Shahla (ed.) et al., Analysis of pseudo-differential operators. Based on the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 181-214 (2019).
MSC:  47G30 60A05
PDF BibTeX XML Cite
Full Text: DOI

Enumeration of colored Dyck paths via partial Bell polynomials. (English) Zbl 1422.05009

Andrews, George E. (ed.) et al., Lattice path combinatorics and applications. Based on the 8th international conference on lattice path combinatorics and applications, California State Polytechnic University, Pomona (Cal Poly Pomona), CA, USA, August 17–20, 2015. Cham: Springer. Dev. Math. 58, 155-165 (2019).
MSC:  05A15 05A19 11B73
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification